# SDR DXTA200300056

- Difficulty date: July 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Braero BAE1251000
- Aircraft serial: NA1005
- Aircraft time: 8,435 hours, 5,686 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROX 100KTS A/C STARTED YAWING TO THE RIGHT ENGINE GUAGES REVEALED LEFT N1 98.4 PERCENT RIGHT N1 94 PERCENT LEFT ENGINE FUEL FLEW 2300 LBS/HR AND RIGHT 1900 LB/HR APR ARMED.
